# SDR SWAA2025121734226

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SHIELD WEB AT BS1016, RBL 6, WL 208.  REF FAULT TTG8Q018TMSQ WHERE EA 25-153-03147 WAS ADDED AS A SUBTASK.
